Joints stiff effect of Herceptin

We have 56 consumer reports for Herceptin. Joints stiff effect occurred in 9%.

Patients statistics on Joints stiff side effect for Herceptin

Female
Male

Average weight in Lbs
137.57
0

Average height in Ft
5′ 5″
0

Average age
60
0

Herceptin Circle Diagram 5 consumers of 56 reported about Joints stiff

  1. Athena V. Seifert says:
    2.0 rating

    Herceptin for Breast cancer

    Every three weeks since December I have been receiving the drug Herceptin. Since the beginning of the year, especially in the morning when waking up, sometimes during the day, I have stiff joints, especially the fingers and knees. Generally, the drug makes me tired and I also notice mood swings.

    Side effects: Mood swings; Joints stiff; Fatigue
  2. Henrietta R. Kimes says:
    3.5 rating

    Herceptin for Breast cancer

    I started treatment with Herceptin and Tamoxifen at the same time. This was in September 2006. Meanwhile, severe side effects have set, including joint stiffness and pain (incipient osteoporosis), tingling in both hands, brittle fingernails, mood swings. Light weight gain despite diet.

  3. Leticia L. Hall says:
    2.5 rating

    Herceptin for Breast cancer

    With the administration of the taxanes (three infusions), the infusion of Herceptin (18 doses of every three weeks) was also started. The side effects that have persisted without taxanes and Femara (after five months of continued use!) Include: tingling in the feet; the morning stiffness of the hands still occasionally, but a finger can no longer be moved properly; Arbitrary burning of the skin on approximately palm-sized areas on the legs; Forgetfulness; Lack of concentration; despite rapid fatigue, sleep and sleep disorders; listlessness; brittle, fast-breaking fingernails. Six weeks after the last dose of herceptin, the skin from the hairline inflamed almost into the groin, which was associated with intense itching and burning.

  4. Mabel J. Marshall says:
    4.0 rating

    Herceptin for Breast cancer

    I am suffering from breast cancer for the second time in Sept / 2007 / my chest was taken off / then a very strong chemo with taxane / I was very bad / then radiation / from January 2008 Arimidex Tbl and from March 2008 every 3 weeks Infection with Herceptin / my hair didn’t want to grow again, I’ve gained about 5 kilograms / pain in all joints, muscles, back pain, water retention, hot flashes, vaginal dryness, no desire for sex, joint stiffness at any time of day or night, forgetfulness, difficulty concentrating and I’m sure still what to forget;)) try – partly with good success – through sports (walking, stretching exercises) to improve my quality of life.

  5. Olevia M. Hoff says:
    4.5 rating

    Herceptin for Breast cancer

    Since August I get every three weeks Herceptin. Since that time, I have noticed that my knees and fingers become stiffer, especially in the morning and when I am sitting for a long time. Also, the joints are very painful. Also certain muscle pain in the sub and / or. Upper arm occur. A general weakness of the muscles has also occurred to me.